# SDR C2XA05CL035

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 10,612 hours, 10,423 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135
- Part serial: 222452
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED A APU FIRE INDICATION WHILE STARTING THE APU IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE APU FIRE/OVERHEAT DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
